# SDR CA051111002

- Difficulty date: November 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 767383
- Aircraft time: 47,166 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: 6225272001
- Part serial: 1432
- Condition: Intermittent
- Location: Hf Radios
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FAULT: WHEN ATTEMPTING TO TUNE NR 1 HF (LT) STRONG ACRID ODOR/HEATING SMELL RT HF INTERMITTENT FOR TRANSMITTING BOTH HF'S SELECTED OFF C/B'S FOR BOTH HF'S PULLED SMELL DISSIPATED FLT OP ADVISED ACTION:  LT HF T/R REPLACED IAW AMM 23-11-03-406 RT HF T/R REPLACED IAW AMM23-11-03-406
